# SDR 0201813128

- Difficulty date: May 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 01520
- Aircraft time: 2,773 hours, 1,315 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079001AA
- Part serial: 73219
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,773 hours, 1,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

PRIOR TO FLIGHT, THE CABIN PRESSURE SYSTEM 2 WAS INOPERATIVE AND DEFERRED PER MEL 21-31-01.  AT FL340, RECEIVED ECAM MESSAGE CABIN PR SYS 1 FAULT.  CABIN PRESSURE BEGAN CLIMBING AT 4000-5000 FPM.  BEGAN IMMEDIATE RAPID DESCENT AND SWITCHED TO MANUAL PRESSURIZATION CONTROL.  CABIN HAD CLIMBED TO AN ALTITUDE OF APPROX 17,000 FEET WHEN MANUAL PRESSURIZATION CONTROL BECAME EFFECTIVE.  CABIN OXYGEN MASKS DEPLOYED.  DESCENDED TO 10,000 FEET AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE OUTFLOW VALVE AND NR 1 AND NR 2 PRESSURE CONTROLLERS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
